Alert archive / Florida / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 72, NWS Tallahassee, FL
NWS Tallahassee, FL issued this severe thunderstorm warning at May 20, 2015, 8:18 PM CDT for 4 counties in Florida. It was in force for 42 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 20, 2015, 8:18 PM CDT (01:18 UTC)
- Expired
- May 20, 2015, 9:00 PM CDT
- In force
- 42 min
- Issued by
- NWS Tallahassee, FL
- Area
- Storm-based polygon
Counties Holmes County, FL, Jackson County, FL, Walton County, FL, Washington County, FL
The radar
The Eglin Afb radar (KEVX), 27 km from the middle of the area, began a volume at 01:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 20, 8:23 PM CDT | TSTM WND DMG | 2 Wsw Barker Store, FL | TREES DOWN ON COUNTY RD 181 |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 1.3 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 533 J/kg
- Mixed-layer CIN
- -45 J/kg
- Mixed-layer LCL
- 1501 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 29 m²/s²
- 0-3 km storm-relative helicity
- 54 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
761
WUUS52 KTAE 210118
SVRTAE
FLC059-063-131-133-210200-
/O.NEW.KTAE.SV.W.0072.150521T0118Z-150521T0200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
818 PM CDT WED MAY 20 2015
THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN WASHINGTON COUNTY IN THE PANHANDLE OF FLORIDA...
NORTHEASTERN WALTON COUNTY IN THE PANHANDLE OF FLORIDA...
HOLMES COUNTY IN THE PANHANDLE OF FLORIDA...
NORTHWESTERN JACKSON COUNTY IN THE PANHANDLE OF FLORIDA...
* UNTIL 900 PM CDT
* AT 818 PM CDT...THE NATIONAL WEATHER SERVICE HAS DETECTED A LINE OF
SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM
NEAR GENEVA TO NEAR DE FUNIAK SPRINGS...AND MOVING EAST AT 45 MPH.
* LOCATIONS IMPACTED INCLUDE...
VERNON...CHIPLEY...BONIFAY...GRACEVILLE...DE FUNIAK SPRINGS...EGLIN
AIR FORCE BASE...UNION...PONCE DE LEON...CARYVILLE...ESTO...
WESTVILLE...CAMPBELLTON...NOMA...BARKER STORE...RICHTER
CROSSROADS...BAKER SETTLEMENT...HICKORY HILL...PLEASANT HILL...NEW
HOPE AND PROSPERITY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE IMMEDIATELY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS UNTIL
THIS STORM PASSES.
&&
LAT...LON 3081 8611 3099 8603 3100 8539 3077 8544
3057 8579 3067 8628
TIME...MOT...LOC 0118Z 271DEG 39KT 3098 8594 3080 8602 3069 8619
$$
08-LAMERS2 follow-up statements
036
WWUS52 KTAE 210136
SVSTAE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
836 PM CDT WED MAY 20 2015
FLC059-063-131-133-210200-
/O.CON.KTAE.SV.W.0072.000000T0000Z-150521T0200Z/
WASHINGTON FL-WALTON FL-HOLMES FL-JACKSON FL-
836 PM CDT WED MAY 20 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR NORTHERN WASHINGTON...NORTHEASTERN WALTON...HOLMES AND
NORTHWESTERN JACKSON COUNTIES...
AT 834 PM CDT...LOCAL LAW ENFORCEMENT REPORTED A LINE OF SEVERE
THUNDERSTORMS PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THESE
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM NEAR GRACEVILLE TO 8
MILES WEST OF BONIFAY TO 12 MILES WEST OF VERNON...MOVING EAST AT 45
MPH.
SEVERAL REPORTS OF TREES BLOWN DOWN WERE RECEIVED FROM HOLMES COUNTY.
LOCATIONS IMPACTED INCLUDE...
VERNON...CHIPLEY...BONIFAY...GRACEVILLE...DE FUNIAK SPRINGS...EGLIN
AIR FORCE BASE...UNION...PONCE DE LEON...CARYVILLE...ESTO...
WESTVILLE...CAMPBELLTON...NOMA...BARKER STORE...RICHTER CROSSROADS...
BAKER SETTLEMENT...HICKORY HILL...PLEASANT HILL...NEW HOPE AND
PROSPERITY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE STORMS HAVE A HISTORY OF PRODUCING WIND DAMAGE. SEEK SHELTER
NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 3081 8611 3099 8603 3100 8539 3077 8544
3057 8579 3067 8628
TIME...MOT...LOC 0134Z 269DEG 39KT 3098 8554 3081 8582 3061 8592
$$
08-LAMERS602
WWUS52 KTAE 210159
SVSTAE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
859 PM CDT WED MAY 20 2015
FLC059-063-131-133-210209-
/O.EXP.KTAE.SV.W.0072.000000T0000Z-150521T0200Z/
WASHINGTON FL-WALTON FL-HOLMES FL-JACKSON FL-
859 PM CDT WED MAY 20 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN WASHINGTON...
NORTHEASTERN WALTON...HOLMES AND NORTHWESTERN JACKSON COUNTIES WILL
EXPIRE AT 900 PM CDT...
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS. THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER
GUSTY WINDS ARE STILL POSSIBLE WITH THESE THUNDERSTORMS AS THEY
CONTINUE TO MOVE EAST. PEOPLE IN THE PATH SHOULD CONTINUE TO SHELTER
INSIDE A STURDY STRUCTURE.
LAT...LON 3081 8611 3099 8603 3100 8539 3077 8544
3057 8579 3067 8628
TIME...MOT...LOC 0156Z 271DEG 39KT 3098 8554 3081 8582 3061 8592
$$
08-LAMERSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 20, 7:34 PM CDT, 44 minutes earlier.
Area forecast discussion, May 20, 7:34 PM CDT, 44 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TALLAHASSEE FL 834 PM EDT WED MAY 20 2015 .NEAR TERM [THROUGH TONIGHT]... 00Z RADAR ANALYSIS DEPICTED TWO AREAS OF CONVECTION AFFECTING OUR CWA. ONE AREA, ALONG I-10 IN WESTERN PORTIONS OF OUR CWA, IS EXPERIENCING STORMS ASSOCIATED WITH THE SEABREEZE. THERE WERE NOT MANY STORMS WITH THIS FEATURE AND AS THEY FORM THEY WILL MOVE SOUTHEAST IN THE PREVAILING 700MB FLOW. SOME OF THESE STORMS HAVE BEEN ABLE TO GENERATE SMALL HAIL AND GUSTY WINDS, BUT AS WE MOVE THROUGH THE REST OF TONIGHT, THEY WELL EVENTUALLY DECAY AS WE LOSE DIURNAL HEATING. THE SECOND AREA (JUST ENTERING NW PORTIONS OF OUR CWA) IS ASSOCIATED WITH A 700MB SHORT WAVE PASSING TO OUR NORTH. STORMS HAVE BEEN FIRING JUST AHEAD OF THIS FEATURE ALL AFTERNOON AND HAVE DEVELOPED A COLD POOL ALOFT THAT HAS HELPED THE LONGEVITY OF THIS FEATURE. THIS SECOND FEATURE HAS GENERATED QUITE A FEW SEVERE THUNDERSTORM WARNINGS UPSTREAM, BUT WITH THE LOSS OF DIURNAL HEATING, THE CHANCES FOR SEVERE WEATHER IN SOUTHEASTERN AL AND THE WESTERN FL PANHANDLE (WEST OF BLOUNTSTOWN) WILL BE ON THE DECLINE. EVEN WITH THE LOSS OF DAYTIME HEATING, A SEABREEZE MOVING NORTH OUT OF FLORIDA, AND THE OUTFLOW BOUNDARY FROM THIS FEATURE, COULD HELP PRODUCE A STRONG STORM OR TWO IN SOUTHEAST AL AROUND DOTHAN OVER THE NEXT HOUR OR TWO. BY MIDNIGHT, THE WORST OF THE CONVECTION SHOULD BE OVER AND NIGHTTIME TEMPERATURES WILL COOL DOWN TO THE UPPER 60S AND NEAR 70 WITH MOSTLY CLEAR SKIES AFTER 06Z. .AVIATION... [THROUGH 00Z FRIDAY] AN AREA OF CONVECTION NE OF DOTHAN IS MOVING SE AT 00Z AND COULD GENERATE 30KT WIND GUSTS AT DHN OVER THE NEXT HOUR. AFTER 01Z ALL TERMINALS SHOULD BE AT VFR (WITH THE EXCEPTION OF DHN AND ECP WHICH COULD SEE MVFR CONDITIONS IN TSRA UNTIL 03Z). WHILE NO TERMINALS ARE FORECAST TO DROP TO MVFR TONIGHT, ANY AREAS THAT RECEIVED RAIN TODAY COULD SEE MVFR CONDITIONS FROM 9-12Z. FOR TOMORROW AFTERNOON ELEVATED NE WINDS WILL AFFECT ALL TERMINALS UNTIL A SEABREEZE FORMS AND MOVES THROUGH ECP AND TLH IN THE AFTERNOON HOURS. EXPECT A CHANCE FOR VCTS ALONG THIS FEATURE AS IT PROGRESSES INLAND. && .PREV DISCUSSION [411 PM EDT]... .SHORT TERM [FRIDAY THROUGH SATURDAY NIGHT]... ON THURSDAY, OUR AFTERNOON SEA BREEZE FRONT COMBINED WITH A WEAK FRONTAL BOUNDARY DRAPED ACROSS NORTH FLORIDA AND NORTHEASTWARD ALONG GEORGIA'S ATLANTIC COAST WILL KEEP CHANCES FOR STORMS FOCUSED ALONG NORTH FLORIDA AND SOUTHERN GEORGIA. HIGHS WILL BE IN THE LOW 90S. AS THIS FRONT PUSHES SOUTHEASTWARD THURSDAY NIGHT, WE WILL SEE COOLER, LESS HUMID CONDITIONS BEHIND IT, WITH MUCH LOWER CHANCES FOR STORMS, AT LEAST THROUGH FRIDAY NIGHT. LOWS WILL BE IN THE 60S THURSDAY AND FRIDAY NIGHT, WITH HIGHS FRIDAY STAYING IN THE MID-UPPER 80S. .LONG TERM [SUNDAY THROUGH THURSDAY]... STACKED HIGH PRESSURE WILL MOVE INTO PLACE AFTER THE WEAK COLD FRONT PASSAGE AND WILL PREVAIL THROUGH EARLY NEXT WEEK, ALLOWING FOR THE SUMMER-LIKE AFTERNOON SEA BREEZE FRONTS TO PROVIDE THE MAIN FORCING FOR CONVECTION OVER OUR AREA AGAIN. AROUND TUESDAY-WEDNESDAY, ANOTHER WEAK FRONTAL PASSAGE IS EXPECTED, ALTHOUGH THERE IS SOME DISAGREEMENT ON TIMING BETWEEN THE GFS AND THE EURO. BETWEEN THE SEA BREEZE AND ANOTHER WEAK FRONT, CHANCES FOR STORMS WILL STAY AROUND 20-40% THROUGH THE PERIOD. TEMPERATURES WILL REMAIN SLIGHTLY ABOVE NORMAL WITH HIGHS IN THE UPPER 80S-LOW 90S AND LOWS IN THE UPPER 60S- LOW 70S. && .MARINE... THE WIND PATTERN OVER THE WATER WILL REMAIN ONE TYPICAL OF OUR SUMMERTIME SEA BREEZE THROUGH SATURDAY WITH WINDS SHIFTING BETWEEN OFFSHORE AT NIGHT AND ONSHORE IN THE AFTERNOON. ON SATURDAY NIGHT THE PRESSURE GRADIENT WILL TIGHTEN UP A BIT AS HIGH PRESSURE MOVES TO THE EAST COAST...INCREASING WINDS TO 15 TO 20 KNOTS FROM SATURDAY NIGHT INTO SUNDAY. ANOTHER BRIEF SURGE TO CAUTIONARY LEVEL WINDS WILL BE POSSIBLE LATE SUNDAY NIGHT...WITH WINDS RETURNING TO A MORE SUMMERTIME PATTERN AT THE BEGINNING OF THE WORK WEEK. && .FIRE WEATHER... HAZARDOUS FIRE WEATHER CONDITIONS ARE NOT EXPECTED OVER THE NEXT SEVERAL DAYS. && .HYDROLOGY... OUR AREA RIVERS ARE CURRENTLY AT NORMAL FLOW LEVELS AND WITH NO WIDESPREAD HEAVY RAIN FORECAST OVER THE NEXT WEEK, NO FLOODING IS EXPECTED. && .PRELIMINARY POINT TEMPS/POPS... TALLAHASSEE 70 93 69 90 69 / 20 40 20 10 0 PANAMA CITY 74 88 70 85 71 / 40 30 20 10 0 DOTHAN 68 91 63 87 65 / 40 30 10 10 0 ALBANY 68 92 64 86 64 / 10 20 10 10 0 VALDOSTA 69 93 67 89 66 / 10 30 20 10 0 CROSS CITY 72 92 71 91 69 / 10 20 20 20 10 APALACHICOLA 74 89 72 87 73 / 20 20 20 10 10 && .TAE WATCHES/WARNINGS/ADVISORIES... FL...NONE. GA...NONE. AL...NONE. GM...NONE. && NEAR TERM...DOBBS/MOORE SHORT TERM...MOORE LONG TERM...MOORE AVIATION...DOBBS/MOORE MARINE...MOORE FIRE WEATHER...LAMERS/MERRIFIELD HYDROLOGY...MOORE
In the hours before
Special weather statement, May 20, 3:16 PM CDT, 5 hours 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
416 PM EDT WED MAY 20 2015
FLZ026-202045-
LIBERTY FL-
416 PM EDT WED MAY 20 2015
...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL LIBERTY COUNTY UNTIL
445 PM EDT...
AT 416 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR STONEMILL CREEK...OR 17 MILES SOUTH OF
BLOUNTSTOWN. THIS STORM WAS NEARLY STATIONARY.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
RED HILL AND LEWIS.
LAT...LON 3016 8514 3018 8514 3019 8512 3021 8512
3021 8510 3023 8509 3023 8508 3024 8508
3020 8494 3009 8506
TIME...MOT...LOC 2016Z 307DEG 3KT 3018 8508
08-LAMERSSpecial weather statement, May 20, 4:08 PM CDT, 4 hours 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
508 PM EDT WED MAY 20 2015
FLZ015-026-027-115-127-202145-
COASTAL FRANKLIN FL-INLAND FRANKLIN FL-COASTAL FRANKLIN FL-
COASTAL WAKULLA FL-COASTAL WAKULLA FL-INLAND WAKULLA FL-LIBERTY FL-
508 PM EDT WED MAY 20 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWEST WAKULLA...NORTHEAST
FRANKLIN AND SOUTHEASTERN LIBERTY COUNTIES UNTIL 545 PM EDT...
AT 507 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 12 MILES NORTH OF CARRABELLE...MOVING SOUTHEAST
AT 15 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
SOPCHOPPY...CURTIS MILL...SANBORN AND MCINTYRE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 2994 8460 3002 8470 3015 8465 3015 8456
3007 8452 3002 8444 2993 8447
TIME...MOT...LOC 2107Z 294DEG 14KT 3002 8461
08-LAMERSSpecial weather statement, May 20, 6:28 PM CDT, 1 hour 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
628 PM CDT WED MAY 20 2015
ALZ065>067-210030-
DALE AL-HENRY AL-COFFEE AL-
628 PM CDT WED MAY 20 2015
...SIGNIFICANT WEATHER ADVISORY FOR COFFEE...DALE...AND WESTERN
HENRY COUNTIES UNTIL 730 PM CDT...
AT 625 PM CDT...AN AREA OF GUSTY WINDS PUSHING OUT AHEAD OF A LINE
OF THUNDERSTORMS EXTENDED FROM BEANS CROSSROADS TO GLENWOOD TO NEAR
RED LEVEL...AND MOVING SOUTHEAST AT 45 MPH.
WINDS GUSTS TO AROUND 40 MPH HAVE BEEN REPORTED WITH THIS FEATURE.
THE WINDS WILL LIKELY GUST WELL OUT AHEAD OF ANY RAIN AND THUNDER.
LOCATIONS IMPACTED INCLUDE...
DALEVILLE...ELBA...OZARK...FORT RUCKER...ENTERPRISE...MIDLAND CITY...
LEVEL PLAINS...NEWTON...NEW BROCKTON...ARITON...PINCKARD...LEE...
CLAYHATCHEE...KINSTON...BLUFF SPRING...PHILLIPS CROSSROADS...BATTENS
CROSSROADS...DYKES CROSSROADS...TURNER CROSSROADS AND CAMP ALAFLO
BSA.
LAT...LON 3153 8619 3154 8614 3162 8615 3162 8542
3171 8542 3170 8522 3174 8521 3177 8515
3133 8548 3120 8592 3119 8619
TIME...MOT...LOC 2325Z 295DEG 39KT 3203 8585 3166 8615 3146 8663
08-LAMERSSpecial weather statement, May 20, 7:02 PM CDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
702 PM CDT WED MAY 20 2015
FLZ008-010-012-210030-
CENTRAL WALTON FL-WASHINGTON FL-CENTRAL WALTON FL-INLAND BAY FL-
702 PM CDT WED MAY 20 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN WASHINGTON...
SOUTHERN WALTON...AND FAR NORTHWEST BAY COUNTIES UNTIL 730 PM CDT...
AT 702 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 14 MILES SOUTHWEST OF VERNON...MOVING SOUTHEAST
AT 15 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
EBRO...PINE LOG...RED HEAD AND BRUCE.
LAT...LON 3055 8589 3046 8574 3039 8589 3039 8596
3047 8600
TIME...MOT...LOC 0002Z 320DEG 13KT 3050 8591
08-LAMERSSpecial weather statement, May 20, 7:26 PM CDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
826 PM EDT WED MAY 20 2015
ALZ066-067-069-GAZ120-121-210115-
DALE AL-HOUSTON AL-HENRY AL-QUITMAN GA-CLAY GA-
826 PM EDT WED MAY 20 2015
...SIGNIFICANT WEATHER ADVISORY FOR DALE...HENRY...NORTHERN
HOUSTON...CLAY...AND QUITMAN COUNTIES UNTIL 815 PM CDT...
AT 825 PM EDT /725 PM CDT/...AN AREA OF GUSTY WINDS PUSHING OUT
AHEAD OF A LINE OF THUNDERSTORMS EXTENDED FROM NEAR HAWKINSVILLE TO
NEAR DALEVILLE...AND MOVING EAST AT 30 MPH.
WINDS GUSTS OF 30 TO 40 MPH HAVE BEEN REPORTED WITH THIS FEATURE.
THE WINDS WILL LIKELY GUST WELL OUT AHEAD OF ANY RAIN AND THUNDER.
LOCATIONS IMPACTED INCLUDE...
DALEVILLE...ABBEVILLE...FORT GAINES...DOTHAN...GEORGETOWN...OZARK...
FORT RUCKER...HEADLAND...ENTERPRISE...TAYLOR...MIDLAND CITY...
KINSEY...LEVEL PLAINS...COWARTS...NEWTON...WEBB...PINCKARD...UNION...
REHOBETH AND CLAYHATCHEE.
LAT...LON 3197 8495 3194 8496 3192 8491 3181 8491
3178 8496 3110 8539 3111 8541 3112 8549
3120 8549 3120 8579 3139 8579 3161 8562
3162 8542 3171 8542 3170 8522 3174 8520
3177 8512 3189 8513 3199 8507
TIME...MOT...LOC 0025Z 289DEG 28KT 3210 8517 3128 8575
08-LAMERSSpecial weather statement, May 20, 7:36 PM CDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
736 PM CDT WED MAY 20 2015
ALZ068-FLZ007>009-210115-
GENEVA AL-CENTRAL WALTON FL-HOLMES FL-NORTH WALTON FL-
736 PM CDT WED MAY 20 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN GENEVA...WESTERN
HOLMES AND NORTHERN WALTON COUNTIES UNTIL 815 PM CDT...
AT 735 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER LAUREL HILL...OR NEAR FLORALA...MOVING EAST
AT 45 MPH.
WIND GUSTS OF 50 TO 55 MPH AND FREQUENT LIGHTNING WILL BE POSSIBLE
WITH THIS STORM. MOVE INSIDE A STURDY STRUCTURE UNTIL THE STORM
PASSES.
LOCATIONS IMPACTED INCLUDE...
GENEVA...UNION...LIBERTY...PAXTON...PONCE DE LEON...ROYALS
CROSSROADS...PLEASANT HILL...PINEY GROVE... PROSPERITY...LAKEWOOD...
ARRANT SETTLEMENT...GASKIN...CENTER RIDGE... FOX HILL...GLENDALE...
ARGYLE...CLUSTER SPRINGS...GORDON AND FLOWERSVILLE.
LAT...LON 3099 8639 3099 8619 3108 8619 3105 8589
3069 8596 3080 8639
TIME...MOT...LOC 0035Z 284DEG 39KT 3098 8643
08-LAMERSThe office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 20, 7:02 PM CDT | Special Weather Statement | TAE | Washington | 28 min |
| May 20, 7:36 PM CDT | Special Weather Statement | TAE | Holmes | 39 min |
| May 20, 7:49 PM CDT | Severe Thunderstorm Warning | TAE | Holmes, Walton | 41 min |
| May 20, 8:46 PM CDT | Special Weather Statement | TAE | Washington | 44 min |
| May 20, 8:54 PM CDT | Special Marine Warning | TAE | 66 min | |
| May 20, 8:57 PM CDT | Special Weather Statement | TAE | Jackson, Washington | 33 min |
| May 20, 9:25 PM CDT | Special Weather Statement | TAE | Jackson | 50 min |
| May 21, 2:57 PM CDT | Severe Thunderstorm Warning | TAE | Franklin | 22 min |
| May 21, 4:18 PM CDT | Special Weather Statement | TAE | Washington | 27 min |
| May 21, 5:20 PM CDT | Special Weather Statement | TAE | Washington | 25 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.